Results 1 to 14 of 14
Like Tree2Likes
  • 1 Post By austinite
  • 1 Post By < <Samson> >

Thread: Backne!!! dammit...

  1. #1
    qscgugcsq's Avatar
    qscgugcsq is offline Anabolic Member
    Join Date
    Aug 2012
    Posts
    2,028

    Backne!!! dammit...

    Im in my fifth weeks of a test prop cycle.

    I started at .25mg arimidex /day

    I dropped to .2mg arimidex/day at about weeks 3.
    my girlfriend noticed an increase in backne.

    my libido wasnt what it is supose to do(nor the feeling of well being), I assumed my E2 was a bit low.
    (I would get BW but it is impossible to get it)

    I dropped to .15mg/Day(still higher than what recommended for 500mg/week)

    My libido and my well being did increase...

    but this evening my GF told me that the backne really increased.
    Actually, its all over my back...
    Way worst that it was.

    Was wondering if it is related to the increase in estrogen or it's only the duration on cycle??

  2. #2
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    Was wondering if it is related to the increase in estrogen or it's only the duration on cycle??
    ... or test prop? Maybe?
    Euroholic likes this.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  3. #3
    Euroholic is offline "ARs Pork Eating Crusader"
    Join Date
    Sep 2012
    Location
    A world without islam!!!!
    Posts
    6,940
    Some people are prone to acne more than others mate

    you my just be very estrogen sensitive. Is this your first cycle? You need blood work

  4. #4
    qscgugcsq's Avatar
    qscgugcsq is offline Anabolic Member
    Join Date
    Aug 2012
    Posts
    2,028
    Quote Originally Posted by austinite View Post

    ... or test prop? Maybe?
    ... cmon...

    I know thats the test doing that...

    I want to know if it INCREASED because of the estrogen or the time.

  5. #5
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,299
    Blog Entries
    2
    Can't say man, some shit just gives me backne worse than others. From what I can figure it's the fluctuations/increase in hormonal levels.

    From what I have seen, most juicers backs look pretty rough.
    Euroholic likes this.

  6. #6
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    Sure. Androgens and/or estrogens can cause this.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  7. #7
    qscgugcsq's Avatar
    qscgugcsq is offline Anabolic Member
    Join Date
    Aug 2012
    Posts
    2,028
    Quote Originally Posted by < <Samson> > View Post
    Can't say man, some shit just gives me backne worse than others. From what I can figure it's the fluctuations/increase in hormonal levels.

    From what I have seen, most juicers backs look pretty rough.
    so if fluctuation has caused that increase, Am I better to do not touch to my AI again??
    I was willing to up it again to .20ED

    but if fluctuation are the issue im better not...

  8. #8
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,299
    Blog Entries
    2
    Huh?

    From what I know it's just from juiced levels overall.

  9. #9
    qscgugcsq's Avatar
    qscgugcsq is offline Anabolic Member
    Join Date
    Aug 2012
    Posts
    2,028
    Quote Originally Posted by < <Samson> > View Post
    Huh?

    From what I know it's just from juiced levels overall.
    Well, ok. thanks

    Also, (it may seems strange) does the level of toxicity of the body can increased the acne of high level testosterone ??
    I mean their is suplement for detox, but if we are "toxic" can it gives more acne?? Is their anything prooving that?? Up to now ive heard alot of speculation on detoxification and stuff but I saw no proof only opinion...


    p.s.: I once read a post on how to diminish acne but cant seem to find it. IF someone have it it would be really appreciate to give me the link thanks

  10. #10
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,299
    Blog Entries
    2
    Best thing for it so far that I found is keeping your skin as clean as possible. I noticed a whole lot less backne & acne when I started showering 2-3x per day.

    I don't think it's the toxicity, that's what I thought at first also. But, more of the hormonal hell that we are putting our body though.

  11. #11
    qscgugcsq's Avatar
    qscgugcsq is offline Anabolic Member
    Join Date
    Aug 2012
    Posts
    2,028
    Quote Originally Posted by < <Samson> > View Post
    Best thing for it so far that I found is keeping your skin as clean as possible. I noticed a whole lot less backne & acne when I started showering 2-3x per day.

    I don't think it's the toxicity, that's what I thought at first also. But, more of the hormonal hell that we are putting our body though.
    Thanks

  12. #12
    BlueWaffle21's Avatar
    BlueWaffle21 is offline Senior Member
    Join Date
    Apr 2012
    Location
    The Swamp, FL
    Posts
    1,568
    Blog Entries
    1
    PanOxyl FTW

  13. #13
    qscgugcsq's Avatar
    qscgugcsq is offline Anabolic Member
    Join Date
    Aug 2012
    Posts
    2,028
    Quote Originally Posted by BlueWaffle21 View Post
    PanOxyl FTW
    I looked for it, Where I live I only can get(legally) 5% benzoyl peroxide. more than that needs a prescription... DAMN YOU CANADA!!!

    I'll still try a solution at 5% if it do nothing I'll try to get 10%.

  14. #14
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,422
    There seems to be a correlation, in some people, between DHT and acne.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •